# SDR C2XA09RI199

- Difficulty date: November 26, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 19,862 hours, 10,559 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2760 - EWR - FLIGHT CREW REPORTED AIR GROUND FAIL MESSAGE ON EICAS.  EWR MX PERFORMED SYSTEM RESET AND MESSAGE WENT AWAY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
